MURAL - Maynooth University Research Archive Library



    Inhomogeneous diophantine approximation on polynomials in ℚp


    Bernik, Vasili and Dickinson, Detta and Yuan, J. (1999) Inhomogeneous diophantine approximation on polynomials in ℚp. Acta Arithmetica, 90 (1). pp. 37-48. ISSN 0065-1036

    [img]
    Preview
    Download (241kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    Abstract included in text.

    Item Type: Article
    Keywords: Inhomogeneous diophantine approximation; polynomials; ℚp;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 10120
    Identification Number: https://doi.org/10.4064/aa-90-1-37-48
    Depositing User: Dr. Detta Dickinson
    Date Deposited: 18 Oct 2018 15:35
    Journal or Publication Title: Acta Arithmetica
    Publisher: Polskiej Akademii Nauk, Instytut Matematyczny
    Refereed: Yes
    URI:

      Repository Staff Only(login required)

      View Item Item control page

      Downloads

      Downloads per month over past year